# SDR COMA0660235

- Difficulty date: March 9, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 28,808 hours, 27,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5727 - DURING TEST OF THE EMERGENCY EXIT PATH LIGHTS, THE MOST FORWARD FAILED TO ILLUMINATE.  REPLACED THE MOST FORWARD FLOOR EMERGENCY PATH LIGHT STRIP.
